# SDR USAA2011060700009

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 37,502 hours, 14,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS17987C316
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 98 - PIT-PHL - EMERGENCY EGRESS SYSTEM - COCKPIT DOOR EMERGENCY EXIT PIT PINS MISSING RINGS.  INSTALLED NEW PIT PINS.
